# SDR USAA2014081900001

- Difficulty date: August 18, 2014
- Submitted: August 19, 2014
- Operation: Air carrier
- Aircraft: N283AY
- Make and model: Airbus A330-243
- Aircraft serial: 1076
- Aircraft time: 21,371 hours, 2,942 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Dampener
- Condition: Low Pressure
- Location: R3 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

3R DOOR AMBER LIGHT SLIDE LOW PRESS.  MX SERVICED 3R DOOR DAMPENER.
